MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. DORSAL HEIGHT ADJUSTER; SCREWDRIVER

ZIMMER BIOMET SPINE, INC. DORSAL HEIGHT ADJUSTER; SCREWDRIVER
Catalog Number 14-501680
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference reports 3012447612-2025-00391 through 3012447612-2025-00393.
 
Event or Problem Description
It was reported that three cypher dorsal height adjusters with damaged tips were discovered at a warehouse upon return from the field.Patient/surgical/event information was not provided.This is report three of three for this event.

Brand Name
DORSAL HEIGHT ADJUSTER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key23843956
Report Number3012447612-2025-00393
Device Sequence Number9526792
Product Code HXX
UDI-Device Identifier03662663135931
UDI-Public(01)03662663135931(10)PX16E
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14-501680
Device Lot NumberPX16E
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/04/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/09/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic